# SDR 2024FA0000444

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: General aviation
- Aircraft: N7265Z
- Make and model: Cessna 172R
- Aircraft serial: 17280769
- Aircraft time: 13,725 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 12600741
- Condition: Damaged
- Location: Trim System
- Part time: 13,725 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RETAINING PINS FROM TRIM ACTUATOR GEAR FELL OUT.
